摘要
In this paper we study the global boundedness for the solutions to a class of possibly degenerate parabolic equations by De-Giorgi's iteration. As applications, we show the existence of weak solutions for possibly degenerate stochastic differential equations with singular diffusion and drift coefficients. Moreover, by the Markov selection theorem of Krylov [8], we also establish the existence of the associated strong Markov family.
源语言 | 英语 |
---|---|
页(从-至) | 1267-1308 |
页数 | 42 |
期刊 | Annali della Scuola normale superiore di Pisa - Classe di scienze |
卷 | 25 |
期 | 3 |
DOI | |
出版状态 | 已出版 - 2024 |
指纹
探究 'Maximum principle for non-uniformly parabolic equations and applications' 的科研主题。它们共同构成独一无二的指纹。引用此
Zhang, X. (2024). Maximum principle for non-uniformly parabolic equations and applications. Annali della Scuola normale superiore di Pisa - Classe di scienze, 25(3), 1267-1308. https://doi.org/10.2422/2036-2145.202105_052